Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | J | K | M | N | O | P | R | S | V | Ç
Number of items: 58.


Abbott, Tom E.F., Torrance, Hew D.T., Cron, Nicholas, Vaid, Nidhi and Emmanuel, Julian (2016) A single-centre cohort study of National Early Warning Score (NEWS) and near patient testing in acute medical admissions. European Journal of Internal Medicine, 35. pp. 78-82. ISSN 0953-6205

Abdi, Ahmad, Feldmann, Andreas Emil, Guenin, Bertrand, Könemann, Jochen and Sanita, Laura (2016) Lehman's theorem and the directed Steiner tree problem. SIAM Journal on Discrete Mathematics, 30 (1). pp. 141-153. ISSN 0895-4801

Abdi, Ahmad ORCID: 0000-0002-3008-4167 and Fukasawa, Ricardo (2016) On the mixing set with a knapsack constraint. Mathematical Programming, 157 (1). pp. 191-217. ISSN 0025-5610

Alpern, Steven and Binmore, Ken (2016) A tribute to Anatole Beck (1930-2014). Maths@LSE Blog (28 Jan 2016). Website.

Angelopoulos, Spyros, Dürr, Christoph and Lidbetter, Thomas (2016) The expanding search ratio of a graph. In: Ollinger, Nicolas and Vollmer, Heribert, (eds.) 33rd Symposium on Theoretical Aspects of Computer Science (STACS 2016). Leibniz International Proceedings in Informatics (LIPIcs). (47). Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH, Wadern, Germany, 9:1-9:14. ISBN 9783959770019

Anthony, Martin, Boros, Endre, Crama, Yves and Gruber, Aritanan (2016) Quadratization of symmetric pseudo-Boolean functions. Discrete Applied Mathematics, 203. pp. 1-12. ISSN 0166-218X

Anthony, Martin and Ratsaby, Joel (2016) Multi-category classifiers and sample width. Journal of Computer and System Sciences, 82 (8). pp. 1223-1231. ISSN 0022-0000

Arieli, Itai and Young, H. Peyton (2016) Stochastic learning dynamics and speed of convergence in population games. Econometrica, 84 (2). pp. 627-676. ISSN 0012-9682


Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2016) Unperturbed Schelling segregation in two or three dimensions. Journal of Statistical Physics, 164 (6). pp. 1460-1487. ISSN 0022-4715

Barmpalias, George, Fang, Nan and Lewis-Pye, Andrew (2016) Optimal asymptotic bounds on the oracle use in computations from Chaitin’s Omega. Journal of Computer and System Sciences, 82 (8). pp. 1283-1299. ISSN 0022-0000

Barmpalias, George, Lewis-Pye, Andrew and Teutsch, Jason (2016) Lower bounds on the redundancy in computations from random oracles via betting strategies with restricted wagers. Information and Computation, 251. pp. 287-300. ISSN 0890-5401

Batu, Tugkan and Taptagaporn, Pongphat (2016) Competitive portfolio selection using stochastic predictions. In: Lecture Notes in Artificial Intelligence. Lecture Notes in Computer Science. Springer, Cham, Switzerland, pp. 288-302. ISBN 9783319463797

Biggs, Norman (2016) Norman Biggs – Calculus on Clay? Maths@LSE Blog (15 Apr 2016). Website.

Bingham, N. H. and Ostaszewski, Adam (2016) Beurling moving averages and approximate homomorphisms. Indagationes Mathematicae, 27 (3). pp. 601-633. ISSN 0019-3577

Bruggeman, Cameron and Ruf, Johannes (2016) A one-dimensional diffusion hits points fast. Electronic Communications in Probability, 21 (22). pp. 1-7. ISSN 1083-589X

Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan, Piguet, Diana and Taraz, Anusch (2016) An approximate version of the tree packing conjecture. Israel Journal of Mathematics, 211 (1). pp. 391-446. ISSN 0021-2172


Chandrasekaran, Karthekeyan, Végh, László A. and Vempala, Santosh S. (2016) The cutting plane method is polynomial for perfect matchings. Mathematics of Operations Research, 41 (1). pp. 23-48. ISSN 0364-765X

Csóka, Endre and Lidbetter, Thomas (2016) The solution to an open problem for a caching game. Naval Research Logistics, 63 (1). pp. 23-31. ISSN 0894-069X

Czichowsky, Christoph and Schachermayer, Walter (2016) Duality theory for portfolio optimisation under transaction costs. Annals of Applied Probability, 26 (3). pp. 1888-1941. ISSN 1050-5164

Czichowsky, Christoph and Schachermayer, Walter (2016) Strong supermartingales and limits of non-negative martingales. Annals of Probability, 44 (1). pp. 171-205. ISSN 0091-1798


Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2016) Rescaled coordinate descent methods for linear programming. In: Louveaux, Quentin and Skutella, Martin, (eds.) Integer Programming and Combinatorial Optimization. Lecture Notes in Computer Science. Springer, Cham, Switzerland, pp. 26-37. ISBN 9783319334608

Davies, Ewan (2016) Counting the number of ways a gas can fill a room. Maths at LSE (14 Jan 2016). Website.

Devanur, Nikhil R., Garg, Jugal and Végh, László A. ORCID: 0000-0003-1152-200X (2016) A rational convex program for linear Arrow-Debreu markets. ACM Transactions on Economics and Computation, 5 (1). p. 6. ISSN 2167-8375

Durrant, Benedict, Lewis-Pye, Andrew, Meng Ng, Keng and Riley, James (2016) Computably enumerable Turing degrees and the meet property. Proceedings of the American Mathematical Society, 144 (4). 1735 - 1744. ISSN 0002-9939

Dütting, Paul, Fischer, Felix and Parkes, David C. (2016) Truthful outcomes from non-truthful position auctions. In: Conitzer, Vincent, Bergemann, Dirk and Yiling, Chen, (eds.) Proceedings of the 17th ACM Conference on Economics and Computation. Association for Computing Machinery, New York, NY, p. 813. ISBN 9781450339360


Feldmann, Andreas Emil, Könemann, Jochen, Olver, Neil ORCID: 0000-0001-8897-5459 and Sanitàa, Laura (2016) On the equivalence of the bidirected and hypergraphic relaxations for Steiner tree. Mathematical Programming, 160 (1-2). 379 - 406. ISSN 0025-5610


Gapeev, Pavel V. (2016) Bayesian switching multiple disorder problems. Mathematics of Operations Research, 41 (3). pp. 1108-1124. ISSN 0364-765X

Gapeev, Pavel V. and Rodosthenous, Neofytos (2016) Perpetual American options in diffusion-typemodels with running maxima and drawdowns. Stochastic Processes and Their Applications, 126 (7). pp. 2038-2061. ISSN 0304-4149

Gietzmann, Miles B. and Ostaszewski, Adam (2016) The sound of silence: equilibrium filtering and optimalcensoring in financial markets. Advances in Applied Probability, 48 (A). pp. 119-144. ISSN 0001-8678

Glasserman, Paul and Young, H. Peyton (2016) Contagion in financial networks. Journal of Economic Literature, 54 (3). pp. 779-831. ISSN 0022-0515

Gossner, Olivier, Hernández, Penélope and Peretz, Ron (2016) The complexity of interacting automata. International Journal of Game Theory, 45 (1). pp. 461-496. ISSN 0020-7276

Grussendorf, Sonja and Kotecha, Meena ORCID: 0000-0001-9211-5988 (2016) Meena Kotecha: don’t forget your smiles! Learning Technology & Innovation Blog (2016). Website.


Joswig, Michael and Loho, Georg (2016) Weighted digraphs and tropical cones. Linear Algebra and Its Applications, 501. pp. 304-343. ISSN 0024-3795

Joswig, Michael, Loho, Georg, Lorenz, Benjamin and Schröter, Benjamin (2016) Linear programs and convex hulls over fields of puiseux fractions. In: Kotsireas, Ilias S., Rump, Siegfried M. and Yap, Chee K., (eds.) Mathematical Aspects of Computer and Information Sciences: Lecture Notes in Computer Science. Lecture Notes in Computer Science,9582. Springer, pp. 429-445.


Karatzas, Ioannis and Ruf, Johannes (2016) Distribution of the time to explosion for one-dimensional diffusions. Probability Theory and Related Fields, 164 (3-4). pp. 1027-1069. ISSN 0178-8051

Karatzas, Ioannis and Ruf, Johannes (2016) Pathwise solvability of stochastic integral equations with generalized drift and non-smooth dispersion functions. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 52 (2). pp. 915-938. ISSN 0246-0203

Kolios, Panayiotis, Papadaki, Katerina and Friderikos, Vasilis (2016) Efficient cellular load balancing through mobility-enriched vehicular communications. IEEE Transactions on Intelligent Transportation Systems, 17 (10). 2971 - 2983. ISSN 1524-9050

Kolios, Panayiotis, Pitsillides, Andreas, Mokryn, Osnat and Papadaki, Katerina (2016) Data dissemination in public safety networks. In: Câmara, Daniel and Nikaein, Navid, (eds.) Wireless Public Safety Networks 2. Elsevier, pp. 199-225. ISBN 9781785480522


Mnich, Matthias, Williams, Virginia Vassilevska and Végh, László A. (2016) A 7/3-approximation for feedback vertex sets in tournaments. Leibniz International Proceedings in Informatics (57). 67:1-67:14. ISSN 1868-8969

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2016) The bass and topological stable ranks of the Bohl algebra are infinite. Acta Applicandae Mathematicae, 142 (1). pp. 81-90. ISSN 0167-8019

Mortini, Raymond and Sasane, Amol (2016) Some curiosities of the algebra of bounded Dirichlet series. Bulletin of the Korean Mathematical Society, 53 (1). pp. 153-161. ISSN 1015-8634


Nax, Heinrich H., Burton-Chellew, Maxwell N., West, Stuart A. and Young, H. Peyton (2016) Learning in a black box. Journal of Economic Behavior & Organization, 127. pp. 1-15. ISSN 0167-2681


Olver, Neil ORCID: 0000-0001-8897-5459 (2016) A note on hierarchical hubbing for a generalization of the VPN problem. Operations Research Letters, 44 (2). 191 - 195. ISSN 0167-6377

Ostaszewski, Adam (2016) Homomorphisms from functional equations: the Goldie equation. Aequationes Mathematicae, 90 (2). pp. 427-448. ISSN 0001-9054

Ostaszewski, Adam (2016) Stable laws and Beurling kernels. Advances in Applied Probability, 48 (A). pp. 239-248. ISSN 0001-8678


Palacios, José Luis and Quiroz, Daniel (2016) Birth and death chains on finite trees: computing their stationary distribution and hitting times. Methodology and Computing in Applied Probability, 18 (2). pp. 487-498. ISSN 1387-5841

Papadaki, Katerina, Alpern, Steve, Lidbetter, Thomas and Morton, Alec (2016) Patrolling a border. Operations Research, 64 (4). pp. 1256-1269. ISSN 0030-364X

Pontiveros, Gonzalo Fiz, Griffiths, Simon, Morris, Robert, Saxton, David and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2016) On the Ramsey number of the triangle and the cube. Combinatorica, 36 (1). pp. 71-89. ISSN 0209-9683


Rupp, Rudolf and Sasane, Amol (2016) On the Bezout equation in the ring of periodic distributions. Topological Algebra and its Applications, 4 (1). pp. 1-8. ISSN 2299-3231


Sasane, Amol and Ufranovski, Victor (2016) Alternative proofs for Kocik's geometric diagram for relativistic velocity addition. Elemente der Mathematik, 71 (3). pp. 122-130. ISSN 1420-8962

Simon, Robert Samuel (2016) The challenge of non-zero-sum stochastic games. International Journal of Game Theory, 45 (1). pp. 191-204. ISSN 0020-7276

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2016) Sets of unit vectors with small subset sums. Transactions of the American Mathematical Society, 368 (10). 7153 - 7188. ISSN 0002-9947


Végh, László A. ORCID: 0000-0003-1152-200X (2016) A strongly polynomial algorithm for a class of minimum-cost flow problems with separable convex objectives. SIAM Journal on Computing, 45 (5). pp. 1729-1761. ISSN 0097-5397

Végh, László A. ORCID: 0000-0003-1152-200X (2016) A strongly polynomial algorithm for generalized flow maximization. Mathematics of Operations Research, 42 (1). pp. 179-211. ISSN 0364-765X

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2016) Recursive inspection games. Mathematics of Operations Research, 41 (3). pp. 935-952. ISSN 0364-765X

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 and Savani, Rahul (2016) Unit vector games. International Journal of Economic Theory, 12 (1). pp. 7-27. ISSN 1742-7363


Çetin, Umut and Danilova, Albina (2016) Markov bridges: SDE representation. Stochastic Processes and Their Applications, 126 (3). 651 - 679. ISSN 0304-4149

Çetin, Umut ORCID: 0000-0001-8905-853X and Danilova, Albina (2016) Markovian Nash equilibrium in financial markets with asymmetric information and related forward-backward systems. Annals of Applied Probability, 26 (4). pp. 1996-2029. ISSN 1050-5164

This list was generated on Wed Oct 5 15:48:53 2022 BST.